# SDR DL72S991512

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O 2 CK, FOUND NO SMOKING LIGHTS INOP AT 4CD, 14DEF, 19DEF, 23DEF.  ALSO, FOUND FASTEN SEAT BELT LIGHTS AT 4CD, 2AB, 20DEF INOP.  RELAMPED, ALL CHECK GOOD.
